# SDR SWAA2019080535602

- Difficulty date: July 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A9401
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM STRAP CORRODED AT BS. 887, BETWEEN LBL 10 TO RBL 21. / R&R STRAP IAW DWG & SRM.
